advertisement
Question
Posted by: Jen | 2011-04-03

tapering Venlor

struggling with terrible headaches when trying to wean off Venlor 75mg

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

If you struggle this much you may need to gradually reduce your dose - Generally by 25% every two weeks.

Ilovex is another generic of this active ingredient and in available in tablet form to make reducing the dose much easier.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-04-04

If you struggle this much you may need to gradually reduce your dose - Generally by 25% every two weeks.

Ilovex is another generic of this active ingredient and in available in tablet form to make reducing the dose much easier.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement